# SDR GAIA03080OP

- Difficulty date: September 2, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BAC65P0341CCW
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM ATL AT 1000 FT AGL THE FLIGHT CREW NOTICED THAT THE 'A' SYSTEM HYDRAULIC FLUID WAS LOST.  THE CREW RETURNED TO ATL MANUALLY EXTENDING THE LANDING GEAR AND FLAPS.  AN UNEVENTFUL LANDING WAS MADE.  REMOVED AND REPLACED NR 1 ENGINE DRIVEN PUMP CASE DRAIN LINE AND NR 1 AND NR 2 ENGINE DRIVEN PUMP CASE DRAIN FILTERS.  REMOVED AND REPLACED 'A' SYSTEM MAIN FILTER AND SERVICED HYDRAULIC SYSTEM.  OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
